Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 01)
Article Information:

Micropolar Fluid Flow with Variable Permeability of the Porous Medium Bounded By A Semi-Infinite Parallel Plate

V. Narasimha Charyulu and M. Sunder Ram
Corresponding Author:  sunder ram 

Key words:  Porous medium, rotation vector, variable permeability, AMS classification, 76D, 76S,
Vol. 5 , (01): 88-93
Submitted Accepted Published
March 08, 2012 April 03, 2012 January 01, 2013
Abstract:

The aim of the study of the present problem is to study the unsteady flow of an incompressisble micropolar fluid through porous medium bounded by semi infinite plate under the presence of transverse magnetic field. The permeability parameter of the porous medium is taken to be variable. The effect of permeability parameter, magnetic parameter on the flow of the fluid is studied and graphically represented. The expressions for shear stress and temperature gradient are obtained. Some special cases are deduced.
Abstract PDF HTML
  Cite this Reference:
V. Narasimha Charyulu and M. Sunder Ram, 2013. Micropolar Fluid Flow with Variable Permeability of the Porous Medium Bounded By A Semi-Infinite Parallel Plate.  Research Journal of Applied Sciences, Engineering and Technology, 5(01): 88-93.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved